# SDR GTIA2019060403389

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 47,694 hours, 21,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S SAID THEY SMELLED A DIRTY SOCK SMELL IN AFT GALLEY-PERFORMED TSM TASK 05-50-810-831. FOR FAULT ISOLATION INSPECTED BOTH ENGINES AND APU NO LEAKS FOUND. SUSPECT #2 PACK CAUSE OF ODOR
